# SDR CA110808004

- Difficulty date: August 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 36,307 hours
- Engine: Ge CF343A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 601R571161
- Condition: Failed
- Location: Bpsu
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THE FLAPS WERE RETRACTED TO ZERO, SHORTLY AFTER THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE. THE FLIGHT CONTINUED AND THE CREW PERFORMED A FLAPLESS LANDING WITHOUT FURTHER INCIDENT. LOCAL MX FOUND THE FLAPS CONT CH1 AND FLAPS CONT CH2 CIRCUIT BREAKERS (CB) OPEN. THESE CB ARE LOCATED ON 2 DIFFERENT CB PANELS.  CBS WERE RESET, THE SYS TESTED AND THE ACFT RELEASED INTO SERVICE. SIMILAR DEFECT WAS REPORTED LATER DURING THE CREW PRE-FLIGHT INSPECTION. THE ACFT WAS FERRIED TO A MAIN MAINT BASE WHERE THE FOLLOWING PARTS WERE REPLACED: FLAPS ELECTRONIC CONTROL UNIT, PN 601R93050-7 SN 227, RT BRAKE POSITION SENSOR UNIT PN 855D100-13, SN 1497B AND ITS ASSOCIATED HARNESS.
